, people everywhere aren't buying that the "science is settled."" Also, if you had looked at these cases, read them in detail, or watched these documentaries, you'd see that all these girls aren't simply experiencing just chronic regional pain syndrome. There is more to this. Is the vaccine causing an array of symptoms, making it difficult to pinpoint an exact diagnosis? Are these "scientific studies" looking for the wrong diagnoses, glaring over the fact that what these girls are experiencing may not be just CRPS, thus which is why these "studies" are being incorrectly presented as evidence that the vaccine is safe, where something else is occuring, caused by the vaccine? A widespread inflammation, autoimmune responses due to adjuvants, and neurological damage? Something is going with the vaccine and they aren't figuring out what, or they aren't trying hard enough to discover it. There's a reason groups of girls are reacting poorly to this vaccine. There must be a predisposition of some sort in these girls, autoimmune markers, that isn't being researched. Like I said in my OP, there have been 11 cases of undeniable causal relationship of the HPV vaccine causing those girls' illnesses. I'd like see what those undeniable relationships looked like in order to establish further.
The case in Columbia of the first young girl dying this year after being vaccinated with Gardasil shows the development of autoimmune disorder after. Her death is indicated to be caused by the disorder the vaccine caused.
A small study in Columbia showed ASIA after vaccination with HPV vaccine.
I'm concerned that Gardasil is causing a multitude of symptoms and disorders in these girls that no one can seem to place.
Karen, who enjoyed excellent health except having her appendix surgically removed, received the first Gardasil shot in her school “Carlos Lozano y Lozano” soon after her 15th birthday near the end of 2013. She received the second shot in February 2014. According to her mother Beatriz, soon after that, Karen became sleepy, suffered from lightheadedness, nausea and vomiting, lost weight and her hands became swollen. She had joint and finger pain and was diagnosed with Juvenile Rheumatoid Arthritis. Despite receiving medical therapy, her disease progressed and she soon had to stop attending school due to constant severe pain. She was finishing her high school year and was not able to graduate in an educational institution in Fusagasugá, her hometown.
Karen and her family sought a second opinion from the Pediatric Clínica Colsubsidio in Bogotá, where she stayed for one month until August 01/2014 and where she was diagnosed with lupus, scleroderma and had a pleural effusion that required drainage to help her breathe. She complained of shortness of breath and breathing difficulty due to accumulation of fluid between her lungs and chest wall. At the time, Karen had lost the ability to walk, and could not go to the bathroom nor take a shower by herself. She complained of right-sided pain, the same side where she got the Gardasil shots. She had a relapse in 2015 and was admitted again to the Pediatric Clinica Colsubsidio.
On May 21, Karen had difficulty breathing while at her home in a Fusagasugá, Cundinamarca where she lived and received oxygen in a local institution. She was referred to La Samaritana Hospital in the capitol city in Bogotá, a higher complexity hospital located 100 miles away. She was admitted immediately into the Intensive Care Unit where she developed fatal respiratory failure and was subsequently pronounced dead.
This is the first documented death of a Colombian girl after developing an autoimmune disease triggered by mandatory HPV vaccination. In the Caribbean town of Carmen de Bolivar, at least 517 girls have developed adverse events according to a recent study carried out by the Colombian National Institute of Health. The lead investigator was Dr. Fernando De La Hoz, a prominent epidemiologist, who resigned after concluding that adverse events developed by the girls were due to a massive psychogenic disease. Dr. De La Hoz got his Ph.D. in Epidemiology from the London School of Hygiene & Tropical Medicine where he defended his thesis on the Hepatitis B vaccination program applied in the Colombian Amazon. During his Ph.D. candidacy, none of the vaccinated people in the Amazon developed a massive psychogenic disorder.
Although the fluid that accumulated between Karen’s lungs and chest wall was massive in amount; there was nothing ‘psychogenic’ about it. It was due to uncontrolled inflammation triggered by vaccine components either contaminants or the alum-based adjuvant. This disorder is called ASIA
Autoimmune/auto-inflammatory syndrome induced by adjuvants (ASIA) after quadrivalent human papillomavirus vaccination in Colombians: a call for personalised medicine.
This was a case study in which 3 patients with autoimmune/auto-inflammatory syndrome induced by adjuvants (ASIA) after quadrivalent human papillomavirus vaccination (HPV) were evaluated and described. All the patients were women. Diagnosis consisted of HLA-B27 enthesitis related arthritis, rheumatoid arthritis and systemic lupus erythematous, respectively. Our results highlight the risk of developing ASIA after HPV vaccination and may serve to increase the awareness of such a complication. Factors that are predictive of developing autoimmune diseases should be examined at the population level in order to establish preventive measures in at-risk individuals for whom healthcare should be personalized and participatory
If you don't like the Columbian study, here is another case against HPV vaccine and ASIA:
We report the case of a 14-year-old girl who developed postural orthostatic tachycardia syndrome (POTS) with chronic fatigue 2 months following Gardasil vaccination. The patient suffered from persistent headaches, dizziness, recurrent syncope, poor motor coordination, weakness, fatigue, myalgias, numbness, tachycardia, dyspnea, visual disturbances, phonophobia, cognitive impairment, insomnia, gastrointestinal disturbances, and a weight loss of 20 pounds. The psychiatric evaluation ruled out the possibility that her symptoms were psychogenic or related to anxiety disorders. Furthermore, the patient tested positive for ANA (1:1280), lupus anticoagulant, and antiphospholipid. On clinical examination she presented livedo reticularis and was diagnosed with Raynaud’s syndrome. This case fulfills the criteria for the autoimmune/auto-inflammatory syndrome induced by adjuvants (ASIA). Because human papillomavirus vaccination is universally recommended to teenagers and because POTS frequently results in long-term disabilities (as was the case in our patient), a thorough follow-up of patients who present with relevant complaints after vaccination is strongly recommended